MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC. ATEC; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number ATEC 1212-20
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during a biopsy procedure after the device was inserted into the patient breast it was noted to be bent.No injury reported.The device was removed and a second device was used to successfully complete the biopsy.

Brand Name
ATEC
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11167232
Report Number1222780-2021-00005
Device Sequence Number19654691
Product Code KNW
UDI-Device Identifier15420045505889
UDI-Public15420045505889
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model NumberATEC 1212-20
Device Catalogue NumberATEC 1212-20
Device Lot Number19M10RD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1